On Stability of Solutions of a Stochastic Equation

Authors

  • A. Ya. Dorogovtsev

Abstract

We present conditions for the stability of stationary solutions of an abstract linear stochastic differential equation with respect to the coefficient of the leading derivative.

Published

25.01.2004

Issue

Section

Research articles

How to Cite

Dorogovtsev, A. Ya. “On Stability of Solutions of a Stochastic Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 1, Jan. 2004, pp. 19-30, https://umj.imath.kiev.ua/index.php/umj/article/view/3725.